Publications
Export 2 results:
Author Keyword [ Type
Search results for maghenem
Filters: Author is A. Melis [Reset Search]
Filters: Author is A. Melis [Reset Search]
[260] "Necessary and Sufficient Conditions for the Nonincrease of Functions of Solutions to Constrained Differential Inclusions",
ESAIM: Control, Optimisation and Calculus of Variations, vol. 28, no. 13, February, 2022.
260.pdf (686.76 KB)

[207] "Monotonicity Along Solutions to Constrained Differential Inclusions",
Proceedings of the 2019 IEEE Conference on Decision and Control, pp. 7228 - 7233, December, 2019.
207.pdf (273.88 KB)
